# SDR AALA20072366

- Difficulty date: December 3, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: DSB11021
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T635/03DEC - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT STRUT SENSORS 64GB AND 62GB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
